Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 239, NWS North Platte, NE

July 10, 20104 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2010, 7:57 PM CDT for 4 counties in Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2010, 7:57 PM CDT (00:57 UTC)
Expired
Jul 10, 2010, 8:45 PM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Boyd County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 167 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 8:03 PM CDTHAIL 1.759 Se Mills, NENICKEL TO GOLFBALL SIZE HAIL COVERING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 1:55 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2010-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2010-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1200 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
2383 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

626 
WUUS53 KLBF 110057
SVRLBF
NEC015-089-103-149-110145-
/O.NEW.KLBF.SV.W.0239.100711T0057Z-100711T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT SAT JUL 10 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  EAST CENTRAL KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  EXTREME NORTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 845 PM CDT

* AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 10 MILES SOUTHEAST OF MILLS...OR 21 MILES NORTHEAST OF
  BASSETT...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NAPER AROUND 810 PM CDT.
  HULL LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 820 PM CDT.
  BUTTE...ANOKA AND PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA
  AROUND 825 PM CDT.
  SPENCER AROUND 830 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
281 MILE MARKER 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4299 9869 4280 9858 4273 9938 4286 9942
      4300 9911
TIME...MOT...LOC 0057Z 252DEG 40KT 4283 9925
WIND...HAIL 60MPH 1.50IN

$$

JACOBS
2 follow-up statements
289 
WWUS53 KLBF 110122
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT SAT JUL 10 2010

NEC103-149-110130-
/O.CAN.KLBF.SV.W.0239.000000T0000Z-100711T0145Z/
ROCK NE-KEYA PAHA NE-
822 PM CDT SAT JUL 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KEYA PAHA AND
EXTREME NORTHEASTERN ROCK COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 4299 9869 4280 9858 4275 9925 4294 9925
      4300 9911
TIME...MOT...LOC 0120Z 252DEG 40KT 4290 9902

$$

NEC015-089-110145-
/O.CON.KLBF.SV.W.0239.000000T0000Z-100711T0145Z/
HOLT NE-BOYD NE-
822 PM CDT SAT JUL 10 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN BOYD
AND NORTHWESTERN HOLT COUNTIES UNTIL 845 PM CDT...

AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
SOUTH OF NAPER...OR 18 MILES WEST OF SPENCER...MOVING EAST AT 45 MPH.

IN ADDITION...GOLF BALL SIZE HAIL WAS REPORTED AT 803 PM CDT 10 
MILES SOUTHEAST OF MILLS WITH THIS STORM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BUTTE...HULL LAKE STATE WILDLIFE MANAGEMENT AREA AND PARSHALL
  BRIDGE STATE WILDLIFE MANAGEMENT AREA AROUND 830 PM CDT.
  ANOKA AROUND 835 PM CDT.
  SPENCER AROUND 840 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
281 MILE MARKER 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4299 9869 4280 9858 4275 9925 4294 9925
      4300 9911
TIME...MOT...LOC 0120Z 252DEG 40KT 4290 9902
WIND...HAIL 60MPH 1.00IN

$$

JACOBS

!
285 
WWUS53 KLBF 110142
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT SAT JUL 10 2010

NEC015-089-110152-
/O.EXP.KLBF.SV.W.0239.000000T0000Z-100711T0145Z/
HOLT NE-BOYD NE-
842 PM CDT SAT JUL 10 2010

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BOYD AND NORTHWESTERN
HOLT COUNTIES WILL EXPIRE AT 845 PM CDT/745 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4299 9869 4280 9858 4275 9925 4294 9925
      4300 9911
TIME...MOT...LOC 0142Z 252DEG 40KT 4297 9870

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:12 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jul 10, 3:12 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
312 PM CDT SAT JUL 10 2010

.DISCUSSION...

DEWPOINTS IN THE MID AND UPPER 60S AHEAD OF A GOOD UPR LEVEL WAVE
PUSHING INTO THE PANHANDLE WILL SET THE STAGE FOR SCATTERED
THUNDERSTORMS TONIGHT. BEST MLCAPES...AROUND 1500 J/KG...POOL TO
THE EAST OF A LINE FROM MERRIMAN TO IMPERIAL THIS AFTERNOON AND
TRANSITIONING EAST AHEAD OF THE SFC TROF TONIGHT. BULK SHEAR OF
AROUND 35KTS WILL AID IN BRINGING SOME OF THESE STORMS INTO SEVERE
RANGE. BEFORE SUNSET...EXPECT THE STORMS TO MAINLY BE A LARGE HAIL
AND WIND THREAT. HOWEVER AFTER SUNSET...LOW LEVEL JET SHOULD FEED
THE STORMS WHICH MAY DEVELOP INTO AN MCS. ONE MODEL DEVELOPS THIS
MCS ACROSS THE SOUTHERN HALF OF THE CWA WHILE ANOTHER DEVELOPS AN
MCS LATE ACROSS SOUTH CENTRAL SOUTH DAKOTA AND MOVES IT SOUTHEASTWARD.

SUNDAY...NORTHERLY WINDS WILL USHER IN SLIGHTLY COOLER
TEMPERATURES...ESPECIALLY ACROSS NORTHERN NEBRASKA WHERE HIGHS
WILL ONLY MAKE IT INTO THE LOWER 80S. THE TEMPERATURES WILL NOT
KEEP SHOWERS AND THUNDERSTORMS FROM DEVELOPING THOUGH. THROUGH THE
AFTERNOON A FRONTAL BOUNDARY SLIDES FROM NORTHWEST TO SOUTHEAST.
CAPES ARE ONLY MINIMAL SO REALLY DOUBT STORMS WILL BECOME SEVERE.

MONDAY...HIGH PRESSURE MOVES OFF TO THE EAST WITH MOISTURE
RETURNING TO THE AREA. THE BEST INSTABILITY WILL POOL OVER THE
PANHANDLE BY AFTERNOON SUPPORTING SHOWERS AND THUNDERSTORMS ONCE AGAIN.

.EXTENDED....
DURING THE MIDDLE OF THE UPCOMING WEEK THE NEXT SYSTEM WILL DROP OUT
OF THE HIGH LATTITUDES INTO THE CENTRAL CANADIAN PRAIRIES. SFC LOW
AHEAD OF THIS SYSTEM SHOULD TRAVERSE THE PLAINS JUST NORTH OF NEB
AND FORCE A FRONT THROUGH THE CWA WEDNESDAY AFTERNOON/EVENING. AS
EXPECTED SOME DIFFERENCES IN TIMING WITH UPPER MASS FIELDS AND
ARRIVAL TIME OF FRONT INTO CWA. AS SUCH DID LEAN TOWARD HPC GUIDANCE
AND SMALL CHANCE POPS BUT BELIEVE A SLOWER SOLN RATHER THAN FASTER
IS THE WAY TO GO ATTM. WITH LARGE RIDGE IN PLACE OVER THE SOUTHERN
PLAINS...FRONT MAY NOT MAKE MUCH PROGRESS PAST SOUTHERN NEB
BORDER...BUT THIS WILL ALSO DEPEND ON STRENGTH OF CONVECTION. WILL
LEAVE A SMALL THREAT OF CONVECTION IN FORECAST ACROSS SOUTHERN CWA
INTO THURSDAY EVENING WITH MOISTURE MOST LIKELY TO POOL NEAR THIS
BOUNDARY. WESTERN RIDGE SHOULD THEN BEGIN TO BUILD INTO CENTRAL
PLAINS BY LATE WEEK AND THE FRONT SHOULD QUICKLY LIFT NORTHWARD INTO
DAKOTAS AND INCREASING MID LEVEL TEMPS SHOULD BEGIN TO CREATE A MORE
EFFECTIVE CAP TO CONVECTION ACROSS THE HIGH PLAINS. TEMPS LOOK NEAR
SEASONAL THOUGH MUCH OF EXTENDED WITH A SHARPER WARMING TREND
EXPECTED TO DEVELOP BY LATE WEEK INTO THE WEEKEND AS THE UPPER RIDGE
EXPANDS OUT OF THE SOUTHWEST CONUS AND BUILDS OVERHEAD.

&&

.AVIATION...
EXPECTING CONVECTION TO INCREASE ACROSS WESTERN NEBRASKA THROUGH THE
LATE AFTERNOON AND EVENING HOURS. VFR CONDITIONS WILL PRIMARILY BE
IN PLACE...HOWEVER MVFR/NEAR IFR CONDITIONS COULD BE FOUND NEAR THE
THUNDERSTORMS. THE LOWERED FLIGHT CONDITIONS WILL MAINLY BE FROM
RESTRICTIONS TO VSBY IN THE FORM OF HEAVY RAINFALL...GUSTY
WINDS...AND POSSIBLY HAIL. CHANCES ARE FAIR THAT BOTH THE KLBF AND
KVTN TERMINALS WILL BE IN THE VCNTY OF THESE STRONGER STORMS IN THE
23Z TO 04Z TIME FRAME. THESE STRONGER STORMS SHOULD BE AVOIDED BY
AIRCRAFT AS WELL AS THE LESS INTENSE STORMS ACROSS FAR WESTERN
NEBRSKA DUE TO THE THREAT OF DOWNBURST WINDS. QUIETER VFR CONDITIONS
SHOULD PREVAIL WITH THE PASSAGE OF THESE STORMS INTO MID DAY SUNDAY.
.AVIATION...

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS
EVENING FOR NEZ004>010-022>029-035>038-056>059-069>071-094.

&&
Hazardous weather outlook, Jul 10, 2:44 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
244 PM CDT SAT JUL 10 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-111945-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
244 PM CDT SAT JUL 10 2010 /144 PM MDT SAT JUL 10 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS EVENING AND TONIGHT.

THUNDERSTORM COVERAGE SHOULD INCREASE ACROSS WESTERN NEBRASKA
THROUGH THE EARLY EVENING HOURS...WITH THESE STORMS SPREADING
EASTWARD ACROSS NORTH CENTRAL NEBRASKA THROUGH MIDNIGHT. FAVORABLE WIND
SHEAR PROFILES AND MODERATE INSTABILITY WILL ALLOW FOR SEVERE
THUNDERSTORM THUNDERSTORM DEVELOPMENT AS WELL. LARGE HAIL AND
DAMAGING WIND GUSTS OVER 60 MPH WILL BE THE PRIMARY THREATS WITH
THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

INSTABILITY WILL BUILD INTO WESTERN AND NORTH CENTRAL NEBRASKA
AGAIN SUNDAY AFTERNOON. THEN...A FRONT PRESSING SOUTHWARD ACROSS
NEBRASKA WILL FOCUS THE LIFT FOR A CONVECTIVE SYSTEM TO DEVELOP
AND TRACK ACROSS NEBRASKA. THIS WILL BRING POTENTIAL FOR
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS CENTRAL AND
SOUTHWEST NEBRASKA.

THE ACTIVE PATTERN WILL CONTINUE MONDAY AFTERNOON AND EVENING AS
THE FRONT CONTINUES OVER THE AREA...AND THUNDERSTORMS CAN BE
EXPECTED ONCE AGAIN. AT THIS TIME...IT APPEARS THAT THE GREATEST
THREAT OF SEVERE WEATHER WILL BE IN THE EASTERN PANHANDLE AND
SOUTHWEST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

13

In the hours before

Local storm report, Jul 10, 6:04 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
604 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             14 N SENECA             42.25N 100.83W
07/10/2010  E1.00 INCH       CHERRY             NE   PUBLIC

&&

MPOWER
Local storm report, Jul 10, 6:42 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             5 SW BROWNLEE           42.24N 100.69W
07/10/2010  E1.00 INCH       CHERRY             NE   PUBLIC

&&

SJACOBS
Local storm report, Jul 10, 6:45 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             7 SW OCONTO             41.07N 99.86W
07/10/2010  E1.75 INCH       CUSTER             NE   PUBLIC

&&

13
Local storm report, Jul 10, 7:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             2 E PURDUM              42.07N 100.22W
07/10/2010  M0.75 INCH       BLAINE             NE   PUBLIC

            THE PUBLIC ALSO STATED THAT 1.40 INCHES OF RAIN HAS
            FALLEN IN 30 MINUTES.

&&

SJACOBS
Local storm report, Jul 10, 7:27 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             5 SE PURDUM             42.02N 100.19W
07/10/2010  M1.00 INCH       BLAINE             NE   PUBLIC

            THE PUBLIC ALSO STATED THAT VERY HEAVY RAIN FELL WITH THE
            HAIL.

&&

SJACOBS
Local storm report, Jul 10, 7:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT SAT JUL 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     HAIL             ANSLEY                  41.29N 99.38W
07/10/2010  E1.00 INCH       CUSTER             NE   PUBLIC

&&

13

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:09 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry51 min
Jul 10, 7:10 PM CDTSevere Thunderstorm WarningLBFCuster38 min
Jul 10, 7:11 PM CDTSevere Thunderstorm WarningLBFBlaine49 min
Jul 10, 7:18 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas42 min
Jul 10, 8:21 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler39 min
Jul 10, 8:52 PM CDTSevere Thunderstorm WarningLBFPerkins38 min
Jul 10, 8:55 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler35 min
Jul 10, 9:41 PM CDTSevere Thunderstorm WarningLBFCuster34 min
Jul 10, 10:06 PM CDTSevere Thunderstorm WarningLBFCuster54 min
Jul 10, 11:45 PM CDTAreal Flood AdvisoryLBFCuster9 hr
Jul 10, 11:52 PM CDTAreal Flood AdvisoryLBFCuster12 hr
Jul 11, 3:33 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan42 min
Jul 11, 4:12 PM CDTSevere Thunderstorm WarningLBFGarden, Grant, Sheridan48 min
Jul 11, 4:58 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith47 min
Jul 11, 5:42 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson48 min
Jul 11, 6:00 PM CDTSevere Thunderstorm WarningLBFLogan45 min
Jul 11, 6:12 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson63 min
Jul 11, 6:15 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, McPherson45 min
Jul 11, 6:27 PM CDTSevere Thunderstorm WarningLBFHolt, Rock48 min
Jul 11, 6:42 PM CDTSevere Thunderstorm WarningLBFBrown, Rock48 min
Jul 11, 6:42 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Thomas48 min
Jul 11, 6:47 PM CDTSevere Thunderstorm WarningLBFLincoln43 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.